MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18 - user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer on 7/26/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with test results from results obtained of hi.The customer's expected fasting blood glucose test result range is 350 mg/dl.Customer is aware that this is high and stated that her blood sugar has been high lately.Customer has only been using the truemetrix meter for a month.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of hi and e-5 using truemetrix meter.During the call, customer stated that she had not yet taken her insulin.The product is stored according to specification in the office.The test strip lot manufacturer's expiration date is 08/31/2019 and open vial date is 2 - 3 weeks.The meter memory was reviewed for previous test result history: (b)(6).Customer states that she has been trying to run her blood sugar and all she is getting is hi.Customer states that she has only been using the meter for a month now.Customer states she is feeling fine, she always has high blood sugar lately.Her normal glucose range is 350mg/dl fasting.Customer is aware that her result is this high and is not concerned that it is the meter.Customer states that she realizes she has not taken her insulin yet today.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7759104
Report Number1000113657-2018-00837
Device Sequence Number1084619
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1